# SDR SIMA200209326

- Difficulty date: March 28, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  CENTER BEAM GUSSET REMOVED CORROSION FOUND ON CENTER BEAM AT FRAME 20.  CUT OUT DAMAGED AREA AND REPAIRED IAW EMB135 SRM 53-21-10.  (M)
